Edge-pancyclicity and path-embeddability of bijective connection graphs

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

83 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)340-351
Journal / PublicationInformation Sciences
Volume178
Issue number2
Publication statusPublished - 15 Jan 2008

Abstract

An n-dimensional Bijective Connection graph (in brief BC graph) is a regular graph with 2n nodes and n2n-1 edges. The n-dimensional hypercube, crossed cube, Möbius cube, etc. are some examples of the n-dimensional BC graphs. In this paper, we propose a general method to study the edge-pancyclicity and path-embeddability of the BC graphs. First, we prove that a path of length l with dist(Xn, x, y) + 2 ≤ l ≤ 2n - 1 can be embedded between x and y with dilation 1 in Xn for x, y ∈ V(Xn) with x ≠ y in Xn, where Xn (n ≥ 4) is a n-dimensional BC graph satisfying the three specific conditions and V(Xn) is the node set of Xn. Furthermore, by this result, we can claim that Xn is edge-pancyclic. Lastly, we show that these results can be applied to not only crossed cubes and Möbius cubes, but also other BC graphs except crossed cubes and Möbius cubes. So far, the research on edge-pancyclicity and path-embeddability has been limited in some specific interconnection architectures such as crossed cubes, Möbius cubes. © 2007 Elsevier Inc. All rights reserved.

Research Area(s)

  • Bijective connection graph, Crossed cube, Dilation, Edge-pancyclicity, Graph embedding, Möbius cube, Parallel computing system, Path

Citation Format(s)